skin-hair-icon
Skin allergi
Rash n itching on skin for some times. When I take medicines like Citragin and Agitromicine it will react on my skin
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Thanks for the query. This presentation can be seen with many diseases. This is limited information to make precise recommendations. The best option is to consult a Dermatologist to understand the condition. A thorough evaluation if necessary should be done. A photograph of the affected area will help you get better recommendations. Hope it helps you.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.